Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Flatulence, High cholesterol and triglycerides, Unsteadiness/imbalance in neck, fibrator once every day, Permanent solution?

i am 50 yr old female, weight 51kg consistent for last many years. Thin, moderate intake, does not include vegetables and fruits largely as no quest for eating due to feeling of loneliness as children are grown up, mnopaused 2 yrs back, house activity in morning and evening, seating job, bp controlled using atten 25, slight tendency of gases and flatulence , cholestril and triglycerides slightly high, wish and like to walk but can not continue for many days as feeling of unsteadyness/ imbalance in neck- do not fall but feel balance may go. doctor has advice fibator once every day for 2 months. pl advice some proper remedy for avoiding this tablet as permanent solution . have started eating vegetables and fruits recently, some workouts at home for half an hour . pl guide what are the effects of these changes and what wil be treatement. Thanks
Asked On : Sat, 28 Apr 2012
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hello! After a carefully assessing your problem, I would like to suggest you some simple advice-
1) Being postmenopausal & living lonely & a predominantly sedentary lifestyle, particularly 'seating job' causes a neck muscle spasm.
2) It is this neck muscle spasm which is responsible for your symptoms of imbalance / unsteadiness.
3) The is a common clinical condition in your age group, popularity known as VBI- Vertebrobasilar insufficiency.
4) This is very much curable with simple management with cinnarizine, after consultation with your physician or an orthopedic surgeon & you are required to have regular neck exercises & physiotherapy.
Thanks & wishing you an early recovery!
Answered: Thu, 10 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor